Open Journal of Discrete Mathematics

Vol.4 No.1(2014), Paper ID 42400, 5 pages



On a Sufficient and Necessary Condition for Graph Coloring


Maodong Ye


Department of Mathematics, Zhejiang University, Hangzhou, China


Copyright © 2014 Maodong Ye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Ye, M. (2014) On a Sufficient and Necessary Condition for Graph Coloring. Open Journal of Discrete Mathematics, 4, 1-5. doi: 10.4236/ojdm.2014.41001.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.